The positive maximum principle on symmetric spaces

Applebaum, D. and Le Ngan, T. (2020) The positive maximum principle on symmetric spaces. Positivity, 24 (5). pp. 1519-1533. ISSN 1385-1292

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
  • Le Ngan, T.
Copyright, Publisher and Additional Information: © The Author(s) 2020. Open Access: This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Positive maximum principle; Courrege theorem, symmetric space; Lie group; Lie algebra; Levy kernel; Feller process; Spherical Levy process; Pseudo-differential operator
Dates:
  • Accepted: 22 February 2020
  • Published (online): 5 March 2020
  • Published: November 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 Mar 2020 15:41
Last Modified: 06 Dec 2021 18:40
Status: Published
Publisher: Springer Science and Business Media LLC
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11117-020-00746-w

Share / Export

Statistics